Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stability and instability of self-gravitating relativistic matter distributions

Title data

Hadžić, Mahir ; Lin, Zhiwu ; Rein, Gerhard:
Stability and instability of self-gravitating relativistic matter distributions.
In: Archive for Rational Mechanics and Analysis. Vol. 241 (10 May 2021) . - pp. 1-89.
ISSN 1432-0673
DOI: https://doi.org/10.1007/s00205-021-01647-2

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Jun 2021 07:07
Last Modified: 18 Jun 2021 07:07
URI: https://eref.uni-bayreuth.de/id/eprint/66010